Buckling of circular plates under intermediate and edge radial loads

Aung, Tun Myint and Wang, C. M. (2005) Buckling of circular plates under intermediate and edge radial loads. Thin-Walled Structures, 43 12: 1926-1933. doi:10.1016/j.tws.2005.08.001


Author Aung, Tun Myint
Wang, C. M.
Title Buckling of circular plates under intermediate and edge radial loads
Journal name Thin-Walled Structures   Check publisher's open access policy
ISSN 0263-8231
1879-3223
Publication date 2005-12-01
Sub-type Article (original research)
DOI 10.1016/j.tws.2005.08.001
Open Access Status Not yet assessed
Volume 43
Issue 12
Start page 1926
End page 1933
Total pages 8
Place of publication Kidlington, Oxford, United Kingdom
Publisher Pergamon Press
Language eng
Abstract This brief note is concerned with the elastic buckling problem of a circular plate subjected to both intermediate and edge radial loads. The stability criteria, in the form of transcendental equations, are derived as a function of the location of the intermediate load and the ratio of the magnitudes of the intermediate load and the edge load. Sample buckling results are presented for this new buckling problem.
Keyword Buckling
Circular plates
Intermediate radial load
Stability criteria
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Civil Engineering Publications
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 16 Jan 2017, 20:29:25 EST by Clare Nelson on behalf of Learning and Research Services (UQ Library)